# SDR AU960489

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Switch
- Part number: 7468331
- Condition: Faulty
- Location: Cabin Temp. Cont
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) PRESSURISATION SYSTEM AIRCYCLE MACHINE OVERTEMPERATURE SWITCH  FAULTY GIVING FALSE ACM OVERTEMPERATURE INDICATION, CAUSINGCONSEQUENT CABIN PRESSURE FAILURE AND EMERGENCY PRESSURISATION ACTUATION
